IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 614 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2326    
    Printed56    
    Emailed0    
    PDF Downloaded134    
    Comments [Add]    

Recommend this journal

 

 DRUG WATCH
Year : 2014  |  Volume : 46  |  Issue : 3  |  Page : 334-336

Sorafenib-induced hand-foot syndrome in a patient of renal cell carcinoma


1 Department of Pharmacology, Institute of Post Graduate Medical Education and Research, Kolkata, West Bengal, India
2 Department of Dermatology, Medical College, Kolkata, West Bengal, India

Correspondence Address:
Amrita Sil
Department of Pharmacology, Institute of Post Graduate Medical Education and Research, Kolkata, West Bengal
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.132189

Rights and Permissions

Sorafenib, a multikinase inhibitor, is approved for treatment of renal cell cancer and hepatocellular cancer. Hand-foot syndrome (HFD) is a condition where erythema, scaling, and bullous lesion affect the hand and feet. In this case, a post-nephrectomy renal carcinoma patient prescribed sorafenib developed HFD 1 week after the drug usage. All laboratory parameters were within normal limits. The dose of sorafenib was reduced and topical corticosteroids, antihistamines, and emollients were prescribed. The reaction reduced after 2 weeks of therapy, only to reappear again when the second cycle of sorafenib-targeted therapy was started. The case was diagnosed as sorafenib-induced HFD.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow